# SDR CALA9800666

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT BELTFRAME CORRODED AT STA 1231, LONGERON 29L - 29R.  THE CORRODED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 24.
